A Characterization of the Khavinson-Shapiro Conjecture Via Fischer Operators

Files in This Item:
File Description SizeFormat 
2015RenderCharactKhavShapConj.pdf237.25 kBAdobe PDFDownload
Title: A Characterization of the Khavinson-Shapiro Conjecture Via Fischer Operators
Authors: Render, Hermann
Permanent link: http://hdl.handle.net/10197/9584
Date: Oct-2016
metadata.dc.date.available: 2019-01-07T14:04:27Z
Abstract: The Khavinson-Shapiro conjecture states that ellipsoids are the only bounded domains in euclidean space satisfying the following property (KS): the solution of the Dirichlet problem for polynomial data is polynomial. In this paper we show that property (KS) for a domain Ω is equivalent to the surjectivity of a Fischer operator associated to the domain Ω.
Type of material: Journal Article
Publisher: Springer
Journal: Potential Analysis
Volume: 45
Issue: 3
Start page: 539
End page: 543
Copyright (published version): 2017 Springer
Keywords: Dirichlet problemHarmonic extensionKhavinson-Shapiro conjecture
DOI: 10.1007/s11118-016-9555-0
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

SCOPUSTM   
Citations 50

1
checked on Jan 22, 2019

Google ScholarTM

Check

Altmetric


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.